Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Blood and urine test done. Ova of ascaris lumbricoides seen in stool test. What is the problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6642 Questions
Question
hi sir , my AEC is 14mm fall in one hr (0-10 normal in male) and ESR is700/cmm (40--400 normal) what is it.stoool test says ova of ascaris lumbrocoids seen.urine test says 2-3 pus cell/HPF seen and same in stool test..aesinophil count is 7% (0-6% reference range)
Posted Mon, 27 Aug 2012 in X-ray, Lab tests and Scans
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello XXXXXXX
Thanks for the query.
High numbers of eosinophils (eosinophilia) are usually associated with allergic diseases and infections from parasites such as worms. A high eosinophil count may be due to:

Asthma,autoimmune diseases,hay fever,eczema etc.
Since your stool test is positive for the ova of ascaris,your absolute eosinophil count is high.

Another finding in your tests is presence of ova of ascaris in your stool.
It means you are still having parasitic infection by ascaris,in your intestine.

ESR,and small amount of pus cells( 2to 3)/ hpf is normal in both urine and stool.

The complete picture of your reports suggest that you are still having ascaris,also known as roundworms,in your intestines and still need a treatment to eradicate them completely.

Do write,if you have any additional query.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Follow-up: Blood and urine test done. Ova of ascaris lumbricoides seen in stool test. What is the problem? 3 hours later
sir plz get me a good treatment for the diagnose and how too increase my weight profile..sir what these AEC and ESR are?
are these reports normal?
 
 
Answered by Dr. Pavan Kumar Gupta 10 hours later
Hello
Benzimidazoles are the mainstay of treatment of symptomatic and asymptomatic infections. They are poorly systemically absorbed and thus have low human toxicity and exert their action directly on worms. The most common members of this family are albendazole and mebendazole.
 Ivermectin and pyrantel pamoate are other alternatives.
 An anthelmintic agent from China, tribendimidine (at a dose of 300 mg), has been shown to be as efficacious as albendazole.
Discuss with your doctor for the treatment and the prescription.

Weight increase depends upon the your life style,eating habits,profession etc.
You must consult a professional nutritionist for the best results.

AEC means absolute eosinophil count and is slightly raised in you due to worm infestation.
ESR means erythrocyte sedimentation rate and it is normal in you.

In case of any other query,please write to me.
Thanks
Above answer was peer-reviewed by
 
Follow-up: Blood and urine test done. Ova of ascaris lumbricoides seen in stool test. What is the problem? 3 hours later
sir i already had taken albendazole for five week HS.still ascaris exists in stool. and a MEDICAL SPLIST says its normal.what to so?
 
 
Answered by Dr. Pavan Kumar Gupta 3 hours later
Hello
Some times ascaris infection persists even after the treatment.
Your doctor is right that it is normal.
I would advise you to take further treatment with different medicine like pyrental pamoate.
Discuss with your doctor regarding the further treatment.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Radiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor